MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRUETOME 49; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION TRUETOME 49; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584160
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a truetome 49 was used in the duodenum during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2019.According to the complainant, during procedure, it was noticed that the cutting wire broke when they bowed the tome.Reportedly, no part of the device was detached inside the patient.The procedure was completed with a second trueome 49, using the same generator and active cord.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good.

Brand Name
TRUETOME 49
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8735723
Report Number3005099803-2019-03283
Device Sequence Number19345180
Product Code KNS
UDI-Device Identifier08714729827627
UDI-Public08714729827627
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K122203
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2021
Device Model NumberM00584160
Device Catalogue Number8416
Device Lot Number0023328736
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2019
Initial Report FDA Received Date06/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1